# SDR AALA20120829009

- Difficulty date: August 28, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 6,384 hours, 2,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL EXIT IDENTIFIER SIGNS AT ROW 15 LEFT AND RIGHT SIDE WOULD NOT REMAIN ON.  REPLACED BATTERY PACK M1695.  OPS CHECK NORMAL.
